# SDR ASOA2014081411060

- Difficulty date: July 18, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,447 hours, 17,699 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SEAL RETAINER IS  BENT AT FWD AND AFT LOWER CORNERS.  REPAIRED IAW EC/TC REO 670-52-35-127 01 REV STEP 11.
